MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 115-185
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6.Health effect - impact code continued: f2201 - biopsy, f2203 - imaging required.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, calcification, lump/nodule-ndr.
 
Event or Problem Description
Patient reported right side "rupture," ¿left 9 o'clock direction 3 cm: 6.1x3.8 mm positive lime copper low-shaded nodule,¿ and "calcification." the event of ¿left 9 o'clock direction 3 cm: 6.1x3.8 mm positive lime copper low-shaded nodule¿ is not device related.Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device photo analysis : visual analysis of the photographs identified: rupture: observed, opening on the device but cannot perform an assessment of the opening as no microscopic analysis can be performed.Calcification : no observed on the device.Lump/nodule : not applicable as the event is not related to the device.No additional observations.No further actions are required since no issue in the manufacturing of the device is observed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, opening device on radius side assessed, as surgical impact opening (shell thickness was within specification).Lump/nodule-ndr: not applicable, as the event is not related to the device.Calcification: not observed.Additional observations: stress marks observed, crease fold observed, yellow particles on the surface of the shell, wear abrasion observed.No further actions are required, as the device was implanted.
 
Event or Problem Description
Patient reported, right rupture.Device has been explanted.

Brand Name
STYLE 115 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17632221
Report Number9617229-2023-14147
Device Sequence Number15364840
Product Code FTR
UDI-Device Identifier10888628002326
UDI-Public10888628002326
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2021
Device Catalogue Number115-185
Device Lot Number2868764
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer09/12/2023
10/10/2023
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date10/04/2023
10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale